Second derivatives for optimizing eigenvalues of symmetric matrices

Michael Overton, R. S. Womersley

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)697-718
JournalSIAM Journal on Matrix Analysis and Applications
Volume16
StatePublished - 1995

Cite this

Second derivatives for optimizing eigenvalues of symmetric matrices. / Overton, Michael; Womersley, R. S.

In: SIAM Journal on Matrix Analysis and Applications, Vol. 16, 1995, p. 697-718.

Research output: Contribution to journalArticle

@article{32a9365897e1418ba92ce37888eabd3a,
title = "Second derivatives for optimizing eigenvalues of symmetric matrices",
author = "Michael Overton and Womersley, {R. S.}",
year = "1995",
language = "English (US)",
volume = "16",
pages = "697--718",
journal = "SIAM Journal on Matrix Analysis and Applications",
issn = "0895-4798",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - Second derivatives for optimizing eigenvalues of symmetric matrices

AU - Overton, Michael

AU - Womersley, R. S.

PY - 1995

Y1 - 1995

M3 - Article

VL - 16

SP - 697

EP - 718

JO - SIAM Journal on Matrix Analysis and Applications

JF - SIAM Journal on Matrix Analysis and Applications

SN - 0895-4798

ER -